Existence of Solutions for a Robin Problem Involving the -Laplace Operator
Mostafa Allaoui
Abstract and Applied Analysis, 2016, vol. 2016, 1-8
Abstract:
In this article we study the nonlinear Robin boundary-value problem , on . Using the variational method, under appropriate assumptions on , we obtain results on existence and multiplicity of solutions.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/2349172.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/2349172.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2349172
DOI: 10.1155/2016/2349172
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().